Alert archive / Missouri / Winter Weather Advisories in 2021
Winter Weather Advisory 11, NWS St. Louis, MO
NWS St. Louis, MO issued this winter weather advisory at Feb 9, 2021, 4:02 AM CST for 21 counties in Missouri; 10 counties in Illinois. It took effect at Feb 10, 2021, 12:00 AM CST. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Feb 9, 2021, 4:02 AM CST (10:02 UTC)
- In effect from
- Feb 10, 2021, 12:00 AM CST
- Expired
- Feb 10, 2021, 6:00 PM CST
- In force
- 18 hr
- Issued by
- NWS St. Louis, MO
All 31 counties
Bond County, IL, Calhoun County, IL, Clinton County, IL, Jersey County, IL, Madison County, IL, Marion County, IL, Monroe County, IL, Randolph County, IL, Saint Clair County, IL, Washington County, IL, Boone County, MO, Callaway County, MO, City of Saint Louis, MO, Cole County, MO, Crawford County, MO, Franklin County, MO, Gasconade County, MO, Iron County, MO, Jefferson County, MO, Lincoln County, MO, Madison County, MO, Moniteau County, MO, Montgomery County, MO, Osage County, MO, Reynolds County, MO, Saint Charles County, MO, Saint Francois County, MO, Saint Louis County, MO, Sainte Genevieve County, MO, Warren County, MO, Washington County, MO
The radar
The St Louis radar (KLSX), 29 km from the middle of the area, began a volume at 10:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 10.0 hours before the alert went out and 262 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 515 m above ground
- 0-6 km bulk shear
- 89 kt
- 0-1 km storm-relative helicity
- 71 m²/s²
- 0-3 km storm-relative helicity
- 244 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
694 WWUS43 KLSX 091002 WSWLSX URGENT - WINTER WEATHER MESSAGE National Weather Service Saint Louis MO 402 AM CST Tue Feb 9 2021 MOZ084-085-099-092215- /O.CAN.KLSX.WW.Y.0010.000000T0000Z-210209T1200Z/ /O.UPG.KLSX.WS.A.0001.210210T0600Z-210211T1200Z/ /O.NEW.KLSX.WW.Y.0011.210210T0600Z-210211T1200Z/ Iron MO-Madison MO-Reynolds MO- 402 AM CST Tue Feb 9 2021 ...WINTER WEATHER ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM CST THURSDAY... ...WINTER WEATHER ADVISORY IS CANCELLED... * WHAT...Mixed precipitation expected. Total snow accumulations of up to one inch and ice accumulations of up to one tenth of an inch. * WHERE...Iron MO, Madison MO and Reynolds MO Counties. * WHEN...From midnight tonight to 6 AM CST Thursday. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the morning or evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory is issued for a variety of winter weather conditions, such as snow, blowing snow, sleet, or freezing drizzle and rain. It only takes a small amount of wintry precipitation to make roads, bridges, sidewalks, and parking lots icy and dangerous. It is often difficult to tell when ice begins to form, so do not be caught off guard. The latest road conditions can be obtained on the Internet at traveler.modot.org/map/ or by calling 1-888-275-6636. && $$ ILZ064-065-069-070-074-079-098>102-MOZ052-059>065-072>075-091115- /O.CAN.KLSX.WW.Y.0010.000000T0000Z-210209T1200Z/ Bond IL-Calhoun IL-Clinton IL-Crawford MO-Fayette IL-Franklin MO- Gasconade MO-Jefferson MO-Jersey IL-Lincoln MO-Madison IL- Marion IL-Monroe IL-Randolph IL-Saint Charles MO-Saint Clair- Saint Francois MO-Saint Louis City MO-Saint Louis MO- Sainte Genevieve MO-Warren MO-Washington IL-Washington MO- Including the cities of Alton, Belleville, Cahokia, Centralia, Chester, Edwardsville, Farmington, Saint Charles, Saint Louis, Salem, Sparta, Sullivan, Union, Vandalia, and Washington 402 AM CST Tue Feb 9 2021 ...WINTER WEATHER ADVISORY IS CANCELLED... Accumulating snow has ended. Therefore, the advisory has been cancelled. $$ Gosselin
5 follow-up statements
787 WWUS43 KLSX 092034 WSWLSX URGENT - WINTER WEATHER MESSAGE National Weather Service Saint Louis MO 234 PM CST Tue Feb 9 2021 ILZ070-074-079-MOZ074-075-101100- /O.EXA.KLSX.WW.Y.0011.210210T0600Z-210211T1200Z/ Marion IL-Randolph IL-Saint Francois MO-Sainte Genevieve MO- Washington IL- Including the cities of Centralia, Chester, Farmington, Salem, and Sparta 234 PM CST Tue Feb 9 2021 ...WINTER WEATHER ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM CST THURSDAY... * WHAT...Mixed precipitation expected. Total snow accumulations of up to one inch and ice accumulations of up to one tenth of an inch. * WHERE...In Missouri, Saint Francois MO and Sainte Genevieve MO Counties. In Illinois, Marion IL, Washington IL and Randolph IL Counties. * WHEN...From midnight tonight to 6 AM CST Thursday. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory is issued for a variety of winter weather conditions, such as snow, blowing snow, sleet, or freezing drizzle and rain. It only takes a small amount of wintry precipitation to make roads, bridges, sidewalks, and parking lots icy and dangerous. It is often difficult to tell when ice begins to form, so do not be caught off guard. In Illinois, the latest road conditions can be obtained on the Internet at www.gettingaroundillinois.com. In Missouri, the latest road conditions can be obtained on the Internet at traveler.modot.org/map/ or by calling 1-888-275-6636. && $$ MOZ084-085-099-101100- /O.CON.KLSX.WW.Y.0011.210210T0600Z-210211T1200Z/ Iron MO-Madison MO-Reynolds MO- 234 PM CST Tue Feb 9 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM CST THURSDAY... * WHAT...Mixed precipitation expected. Total snow accumulations of up to one inch and ice accumulations of up to one tenth of an inch. * WHERE...Iron MO, Madison MO and Reynolds MO Counties. * WHEN...From midnight tonight to 6 AM CST Thursday. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory is issued for a variety of winter weather conditions, such as snow, blowing snow, sleet, or freezing drizzle and rain. It only takes a small amount of wintry precipitation to make roads, bridges, sidewalks, and parking lots icy and dangerous. It is often difficult to tell when ice begins to form, so do not be caught off guard. The latest road conditions can be obtained on the Internet at traveler.modot.org/map/ or by calling 1-888-275-6636. && $$ Britt
920 WWUS43 KLSX 101026 WSWLSX URGENT - WINTER WEATHER MESSAGE National Weather Service Saint Louis MO 426 AM CST Wed Feb 10 2021 ILZ064-069-098>102-MOZ048>052-059>065-101800- /O.EXB.KLSX.WW.Y.0011.000000T0000Z-210210T1800Z/ Bond IL-Calhoun IL-Callaway MO-Clinton IL-Cole MO-Franklin MO- Gasconade MO-Jefferson MO-Jersey IL-Lincoln MO-Madison IL- Monroe IL-Montgomery MO-Osage MO-Saint Charles MO-Saint Clair- Saint Louis City MO-Saint Louis MO-Warren MO- Including the cities of Alton, Belleville, Cahokia, Edwardsville, Fulton, Jefferson City, Saint Charles, Saint Louis, Sullivan, Union, and Washington 426 AM CST Wed Feb 10 2021 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL NOON CST TODAY... * WHAT...Snow. Additional snow accumulations of up to one inch. * WHERE...Portions of central and east central Missouri and south central and southwest Illinois. * WHEN...Until noon CST today. * IMPACTS...Plan on slippery road conditions. The hazardous conditions will impact the morning commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow means that periods of accumulating snow will primarily cause travel difficulties. Roads may rapidly become slippery once the snow begins, so motorists should plan for a slower than normal trip. Be especially alert when approaching bridges, overpasses, and curves. In Illinois, the latest road conditions can be obtained on the Internet at www.gettingaroundillinois.com. In Missouri, the latest road conditions can be obtained on the Internet at traveler.modot.org/map/ or by calling 1-888-275-6636. && $$ MOZ072-073-102230- /O.EXA.KLSX.WW.Y.0011.000000T0000Z-210211T1200Z/ Crawford MO-Washington MO- 426 AM CST Wed Feb 10 2021 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 6 AM CST THURSDAY... * WHAT...Mixed precipitation. Additional snow accumulations of up to one inch and ice accumulations of a light glaze. * WHERE...Crawford MO and Washington MO Counties. * WHEN...Until 6 AM CST Thursday. * IMPACTS...Plan on slippery road conditions. The hazardous conditions will impact the morning commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory is issued for a variety of winter weather conditions, such as snow, blowing snow, sleet, or freezing drizzle and rain. It only takes a small amount of wintry precipitation to make roads, bridges, sidewalks, and parking lots icy and dangerous. It is often difficult to tell when ice begins to form, so do not be caught off guard. The latest road conditions can be obtained on the Internet at traveler.modot.org/map/ or by calling 1-888-275-6636. && $$ ILZ070-074-079-MOZ074-075-084-085-099-102230- /O.CON.KLSX.WW.Y.0011.000000T0000Z-210211T1200Z/ Iron MO-Madison MO-Marion IL-Randolph IL-Reynolds MO- Saint Francois MO-Sainte Genevieve MO-Washington IL- Including the cities of Centralia, Chester, Farmington, Salem, and Sparta 426 AM CST Wed Feb 10 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST THURSDAY... * WHAT...Mixed precipitation. Additional snow accumulations of up to one inch and ice accumulations of up to one tenth of an inch. * WHERE...Portions of southeast Missouri and south central and southwest Illinois. * WHEN...Until 6 AM CST Thursday. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the morning commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory is issued for a variety of winter weather conditions, such as snow, blowing snow, sleet, or freezing drizzle and rain. It only takes a small amount of wintry precipitation to make roads, bridges, sidewalks, and parking lots icy and dangerous. It is often difficult to tell when ice begins to form, so do not be caught off guard. In Illinois, the latest road conditions can be obtained on the Internet at www.gettingaroundillinois.com. In Missouri, the latest road conditions can be obtained on the Internet at traveler.modot.org/map/ or by calling 1-888-275-6636. && $$ Gosselin
663 WWUS43 KLSX 101731 WSWLSX URGENT - WINTER WEATHER MESSAGE National Weather Service Saint Louis MO 1131 AM CST Wed Feb 10 2021 ILZ064-069-098>102-MOZ048>052-059>065-110000- /O.EXT.KLSX.WW.Y.0011.000000T0000Z-210211T0000Z/ Bond IL-Calhoun IL-Callaway MO-Clinton IL-Cole MO-Franklin MO- Gasconade MO-Jefferson MO-Jersey IL-Lincoln MO-Madison IL- Monroe IL-Montgomery MO-Osage MO-Saint Charles MO-Saint Clair- Saint Louis City MO-Saint Louis MO-Warren MO- Including the cities of Alton, Belleville, Cahokia, Edwardsville, Fulton, Jefferson City, Saint Charles, Saint Louis, Sullivan, Union, and Washington 1131 AM CST Wed Feb 10 2021 ...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS EVENING... * WHAT...Snow and freezing drizzle. Additional snow accumulations of up to one inch and a glaze of ice. * WHERE...Portions of central and east central Missouri and south central and southwest Illinois. * WHEN...Until 6 PM CST this evening. * IMPACTS...Plan on slippery road conditions. The hazardous conditions will impact the evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow means that periods of accumulating snow will primarily cause travel difficulties. Roads may rapidly become slippery once the snow begins, so motorists should plan for a slower than normal trip. Be especially alert when approaching bridges, overpasses, and curves. In Illinois, the latest road conditions can be obtained on the Internet at www.gettingaroundillinois.com. In Missouri, the latest road conditions can be obtained on the Internet at traveler.modot.org/map/ or by calling 1-888-275-6636. && $$ ILZ070-074-079-MOZ072>075-084-085-099-110545- /O.CON.KLSX.WW.Y.0011.000000T0000Z-210211T1200Z/ Crawford MO-Iron MO-Madison MO-Marion IL-Randolph IL-Reynolds MO- Saint Francois MO-Sainte Genevieve MO-Washington IL-Washington MO- Including the cities of Centralia, Chester, Farmington, Salem, and Sparta 1131 AM CST Wed Feb 10 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST THURSDAY... * WHAT...Mixed precipitation. Additional snow accumulations of up to one inch and ice accumulations of up to one tenth of an inch. * WHERE...Portions of southeast Missouri and south-central and southwest Illinois. * WHEN...Until 6 AM CST Thursday. * IMPACTS...Plan on slippery road conditions. The hazardous conditions will impact the evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory is issued for a variety of winter weather conditions, such as snow, blowing snow, sleet, or freezing drizzle and rain. It only takes a small amount of wintry precipitation to make roads, bridges, sidewalks, and parking lots icy and dangerous. It is often difficult to tell when ice begins to form, so do not be caught off guard. The latest road conditions can be obtained on the Internet at traveler.modot.org/map/ or by calling 1-888-275-6636. && $$ Elmore
030 WWUS43 KLSX 102050 WSWLSX URGENT - WINTER WEATHER MESSAGE National Weather Service Saint Louis MO 250 PM CST Wed Feb 10 2021 MOZ041-047-110000- /O.EXA.KLSX.WW.Y.0011.000000T0000Z-210211T0000Z/ Boone MO-Moniteau MO- Including the city of Columbia 250 PM CST Wed Feb 10 2021 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING... * WHAT...Snow. Additional snow accumulations of less than an inch. * WHERE...Boone MO and Moniteau MO Counties. * WHEN...Until 6 PM CST this evening. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow means that periods of accumulating snow will primarily cause travel difficulties. Roads may rapidly become slippery once the snow begins, so motorists should plan for a slower than normal trip. Be especially alert when approaching bridges, overpasses, and curves. The latest road conditions can be obtained on the Internet at traveler.modot.org/map/ or by calling 1-888-275-6636. && $$ ILZ070-074-079-MOZ072>075-084-085-099-110900- /O.CON.KLSX.WW.Y.0011.000000T0000Z-210211T1200Z/ Crawford MO-Iron MO-Madison MO-Marion IL-Randolph IL-Reynolds MO- Saint Francois MO-Sainte Genevieve MO-Washington IL-Washington MO- Including the cities of Centralia, Chester, Farmington, Salem, and Sparta 250 PM CST Wed Feb 10 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST THURSDAY... * WHAT...Freezing rain. Additional ice accumulations of a light glaze. * WHERE...Portions of east central and southeast Missouri and south central and southwest Illinois. * WHEN...Until 6 AM CST Thursday. * IMPACTS...Very slippery sidewalks, roads and bridges are possible. The hazardous conditions could impact the morning or evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory means that periods of freezing rain or freezing drizzle will cause travel difficulties. Be prepared for slippery roads. Slow down and use caution while driving. In Illinois, the latest road conditions can be obtained on the Internet at www.gettingaroundillinois.com. In Missouri, the latest road conditions can be obtained on the Internet at traveler.modot.org/map/ or by calling 1-888-275-6636. && $$ ILZ064-069-098>102-MOZ048>052-059>065-110000- /O.CON.KLSX.WW.Y.0011.000000T0000Z-210211T0000Z/ Bond IL-Calhoun IL-Callaway MO-Clinton IL-Cole MO-Franklin MO- Gasconade MO-Jefferson MO-Jersey IL-Lincoln MO-Madison IL- Monroe IL-Montgomery MO-Osage MO-Saint Charles MO-Saint Clair- Saint Louis City MO-Saint Louis MO-Warren MO- Including the cities of Alton, Belleville, Cahokia, Edwardsville, Fulton, Jefferson City, Saint Charles, Saint Louis, Sullivan, Union, and Washington 250 PM CST Wed Feb 10 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WHAT...Snow. Additional snow accumulations of up to one inch. * WHERE...Portions of central and east central Missouri and south central and southwest Illinois. * WHEN...Until 6 PM CST this evening. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow means that periods of accumulating snow will primarily cause travel difficulties. Roads may rapidly become slippery once the snow begins, so motorists should plan for a slower than normal trip. Be especially alert when approaching bridges, overpasses, and curves. In Illinois, the latest road conditions can be obtained on the Internet at www.gettingaroundillinois.com. In Missouri, the latest road conditions can be obtained on the Internet at traveler.modot.org/map/ or by calling 1-888-275-6636. && $$ Britt
730 WWUS43 KLSX 102332 WSWLSX URGENT - WINTER WEATHER MESSAGE National Weather Service Saint Louis MO 532 PM CST Wed Feb 10 2021 ILZ070-074-079-MOZ072>075-084-085-099-110045- /O.CAN.KLSX.WW.Y.0011.000000T0000Z-210211T1200Z/ Crawford MO-Iron MO-Madison MO-Marion IL-Randolph IL-Reynolds MO- Saint Francois MO-Sainte Genevieve MO-Washington IL-Washington MO- Including the cities of Centralia, Chester, Farmington, Salem, and Sparta 532 PM CST Wed Feb 10 2021 ...WINTER WEATHER ADVISORY IS CANCELLED... The threat of additional icing has pushed south and southeast of the area. $$ ILZ064-069-098>102-MOZ041-047>052-059>065-110045- /O.EXP.KLSX.WW.Y.0011.000000T0000Z-210211T0000Z/ Bond IL-Boone MO-Calhoun IL-Callaway MO-Clinton IL-Cole MO- Franklin MO-Gasconade MO-Jefferson MO-Jersey IL-Lincoln MO- Madison IL-Moniteau MO-Monroe IL-Montgomery MO-Osage MO- Saint Charles MO-Saint Clair-Saint Louis City MO-Saint Louis MO- Warren MO- Including the cities of Alton, Belleville, Cahokia, Columbia, Edwardsville, Fulton, Jefferson City, Saint Charles, Saint Louis, Sullivan, Union, and Washington 532 PM CST Wed Feb 10 2021 ...WINTER WEATHER ADVISORY WILL EXPIRE AT 6 PM CST THIS EVENING... Additional light snow accumulations of less than an inch are possible later tonight but should result in minimal impacts. $$ TES
What forecasters said that day
The local office's own words before this winter weather advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this winter weather advisory went out at Feb 8, 10:57 PM CST, 5 hours 5 minutes earlier.
Area forecast discussion, Feb 8, 10:57 PM CST, 5 hours 5 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Saint Louis MO
1057 PM CST Mon Feb 8 2021
.SHORT TERM... (Through Late Tuesday Night)
Issued at 230 PM CST Mon Feb 8 2021
Wintry precipitation continues to move east across the region this
afternoon, especially along and south of I-70 as of 20z. This is due
to a warm front across southern Missouri with decent low level WAA,
moisture and lift. However, loss of ice crystals aloft in the
dendritic growth zone over the past couple of hours has allowed the
snow to transition to a wintry mix of snow, sleet and freezing rain.
The mix will persist through the evening hours, tapering off after
06z Tuesday. Locations along and south of a Cuba, MO to Salem, IL
will see less than an inch of snow and up to two tenths of an inch
of ice accumulation, so have issued a winter weather advisory for
this area until 12z Tuesday. North of the advisory, half an inch or
less of snow and a light glaze is expected before coming to an end
late tonight. Otherwise, another cold night in store with lows
ranging from around -3 degrees far north to the mid 20s far south.
With north winds around 5 to 10 mph, wind chill indices will
range from 15 above zero over SE MO to around 10 below zero in
the far north. So with marginal wind chill values in NE MO, will
not issue a wind chill advisory for this area at this time.
On Tuesday, dry, cloudy and cold with highs in the low teens to
upper 20s.
Byrd
.LONG TERM... (Wednesday through Next Monday)
Issued at 230 PM CST Mon Feb 8 2021
Main Weather Messages:
1. Winter Storm Watch for Reynolds, Iron and Madison Counties in MO:
A prolonged period of wintry precipitation including freezing rain
and sleet is likely to impact the southern CWA late tomorrow night
through Thursday morning.
2. Another round of bitter cold Arctic temperatures are expected this
weekend with records dating back to 1905 in jeopardy.
A shortwave trof, currently located across the eastern Pacific, will
come onshore across California on Tuesday and phase into the larger
longwave trof of low pressure that accompanies the entire CONUS.
While this shortwave does not appear to be very strong, warm
advection ahead of the feature and frontogenesis will combine to
bring the southern CWA a prolonged period of freezing rain and
sleet. While there remains a sizable amount of spread among
ensemble guidance on the location of the highest QPF and
precipitation type, confidence has increased enough (50%) to place
our southern MO counties under a Winter Storm Watch from early
Wednesday morning (06Z) through Thursday morning (12Z). Farther
north, toward I-70, precipitation type should favor snow, but
accumulations look to remain light (less than an inch) as less
precipitation is forecast.
Majority of the ensemble guidance advertises another lobe of
vorticity rotating south from Canada, breaking off another blast of
arctic air with both the ECWMF and GFS highlighting 850mb
temperatures below -25C and a +1050mb high building south across the
Plains by Valentines Day morning. How this pattern evolves late in
the work week and into the weekend will determine if another round
of winter precipitation will occur with the arrival of the arctic
cold front. For now have kept PoPs in slight chance category, but
fully anticipate these will increase as the guidance settles on the
timing of the front.
Sieveking
&&
.AVIATION... (For the 06z TAFs through 06z Tuesday Night)
Issued at 1052 PM CST Mon Feb 8 2021
An area of snow mixed with freezing drizzle at times will end from
northwest to southeast across the area. Low MVFR and IFR flight
conditions will slowly improve to MVFR as the precipitation ends.
Tuesday is expected to be dry with MVFR ceilings prevailing across
the area.
Carney
&&
.PRELIMINARY POINT TEMPS/POPS...
Saint Louis 12 21 18 24 / 90 10 20 40
Quincy 1 12 9 16 / 70 10 10 40
Columbia 6 15 14 20 / 60 10 20 30
Jefferson City 9 18 17 21 / 70 10 20 30
Salem 16 25 21 26 / 90 10 20 40
Farmington 16 24 19 26 / 90 20 30 50
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...Winter Weather Advisory until 6 AM CST Tuesday for Crawford MO-
Franklin MO-Gasconade MO-Iron MO-Jefferson MO-Lincoln MO-
Madison MO-Reynolds MO-Saint Charles MO-Saint Francois MO-
Saint Louis City MO-Saint Louis MO-Sainte Genevieve MO-
Warren MO-Washington MO.
Winter Storm Watch from late Tuesday night through late
Wednesday night for Iron MO-Madison MO-Reynolds MO.
IL...Winter Weather Advisory until 6 AM CST Tuesday for Bond IL-
Calhoun IL-Clinton IL-Fayette IL-Jersey IL-Madison IL-
Marion IL-Monroe IL-Randolph IL-Saint Clair-Washington IL.
&&
WFO LSXHazardous weather outlook, Feb 8, 2:06 PM CST, 13 hours 56 minutes before
Hazardous Weather Outlook National Weather Service Saint Louis MO 206 PM CST Mon Feb 8 2021 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-091200- Adams IL-Audrain MO-Bond IL-Boone MO-Brown IL-Calhoun IL-Callaway MO- Clinton IL-Cole MO-Crawford MO-Fayette IL-Franklin MO-Gasconade MO- Greene IL-Iron MO-Jefferson MO-Jersey IL-Knox MO-Lewis MO-Lincoln MO- Macoupin IL-Madison IL-Madison MO-Marion IL-Marion MO-Moniteau MO- Monroe IL-Monroe MO-Montgomery IL-Montgomery MO-Osage MO-Pike IL- Pike MO-Ralls MO-Randolph IL-Reynolds MO-Saint Charles MO- Saint Clair-Saint Francois MO-Saint Louis City MO-Saint Louis MO- Sainte Genevieve MO-Shelby MO-Warren MO-Washington IL-Washington MO- 206 PM CST Mon Feb 8 2021 This Hazardous Weather Outlook is for portions of eastern and central Missouri as well as west central and southwest Illinois. .DAY ONE...Tonight. A wintry mix of freezing drizzle, sleet and snow will continue into the overnight hours before diminishing. Minor ice, sleet and snow accumulation is expected. A Winter Weather Advisory has been issued for portions of southeast Missouri and southwest Illinois where ice accumulations of greater than a tenth of an inch is forecast. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. A wintry mix of freezing rain and sleet is likely across portions of southern Missouri and Illinois Wednesday and Wednesday night. A Winter Storm Watch has been issued for Wednesday morning through Thursday morning. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report wintry precipitation type and amounts, if observed, to the National Weather Service. CVKING
In the hours before
Local storm report, Feb 8, 11:22 PM CST, 4 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1122 PM CST MON FEB 8 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0943 PM SNOW 1 NW COTTLEVILLE 38.77N 90.67W
02/08/2021 M0.1 INCH ST. CHARLES MO NWS EMPLOYEE
WITH A GLAZE OF FREEZING DRIZZLE.
&&
MDPLocal storm report, Feb 9, 12:36 AM CST, 3 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1236 AM CST TUE FEB 9 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1006 PM SNOW 1 SSE SAINT PAUL 38.84N 90.73W
02/08/2021 M0.5 INCH ST. CHARLES MO PUBLIC
VIA SOCIAL MEDIA.
&&
MDPLocal storm report, Feb 9, 12:40 AM CST, 3 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1240 AM CST TUE FEB 9 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1239 AM SNOW CRESTWOOD 38.56N 90.38W
02/09/2021 M0.6 INCH ST. LOUIS MO TRAINED SPOTTER
WITH A GLAZE OF ICE.
&&
MDPLocal storm report, Feb 9, 3:27 AM CST, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
327 AM CST TUE FEB 9 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0326 AM SNOW CHESTERFIELD 38.66N 90.58W
02/09/2021 M0.6 INCH ST. LOUIS MO PUBLIC
VIA MEDIA PARTNER.
&&
MDPNearby
Winter Weather Advisories in Missouri, 2021Winter Weather Advisories in Illinois, 2021Every winter weather advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.